# SDR CALA2021082301417

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 58,883 hours, 22,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 AERODYNAMIC SEAL MISSING ON RIGHT WING  AFT TRAILING EDGE FLAP JUST O/B OF #7 CANOE FAIRING. ADDED PHOTO. ADDED PHOTO. REQUEST CDL. REF CDL 575390 DISPATCH DESK: 07   NAME: N.B.                 DATE: 20-AUG-21- TOMC APPROVED, DDP C/W C/W CDL.
